# SDR CA111216009

- Difficulty date: November 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- System (JASC): 5200 · Doors
- Part: Handle
- Part number: VSC3132
- Condition: Failed
- Location: Door
- Part time: 14 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HANDLE BROKE OFF OF AIRSTAIR DOOR WHEN CLOSING DOOR.
